Il mio Profilo
Giuseppe Maria Coclite
Professore Ordinario
MAT/05 ANALISI MATEMATICA
Coordinatore della Sezione Matematica

Home

...
+39 080 596 3653
+39 080 596 3358
Sezione Matematica
Via Orabona 4

Pubblicazioni

Il seguente elenco è solo una parte della Produzione scientifica del docente.
Per maggiori informazioni consultare il Catalogo Istituzionale dei prodotti della Ricerca (IRIS) .


  1. Coclite G and Coclite M. On a model for the evolution of morphogens in a growing tissue III: $þeta < łog(2)$. JOURNAL OF DIFFERENTIAL EQUATIONS, 9999. BibTeX

    @article{ 11589_93908,
    	author = "Coclite G and Coclite M",
    	title = "On a model for the evolution of morphogens in a growing tissue III: $\theta < \log(2)$",
    	year = 9999,
    	journal = "JOURNAL OF DIFFERENTIAL EQUATIONS",
    	keywords = "Very fast diffusion; Neumann boundary conditions; existence; uniqueness; stability; morphogen evolution"
    }
    
  2. Coclite G, Garavello M and Spinolo L. Optimal strategies for a time-dependent harvesting problem. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S, 9999. BibTeX

    @article{ 11589_93917,
    	author = "Coclite G and Garavello M and Spinolo L",
    	title = "Optimal strategies for a time-dependent harvesting problem",
    	year = 9999,
    	journal = "DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S",
    	keywords = "Optimal control; differential games; measured-valued solutions; fish harvest"
    }
    
  3. Coclite G, Florio G, Ligabo' M and Maddalena F. Nonlinear waves in adhesive strings. SIAM JOURNAL ON APPLIED MATHEMATICS, 9999. BibTeX

    @article{ 11589_93851,
    	author = "Coclite G and Florio G and Ligabo' M and Maddalena F",
    	title = "Nonlinear waves in adhesive strings",
    	year = 9999,
    	journal = "SIAM JOURNAL ON APPLIED MATHEMATICS",
    	keywords = "Adhesion elasticity; wave equation; Neumann boundary conditions; dissipative solutions; well-posedness"
    }
    
  4. Coclite G and Ruvo L. A singular limit problem for the Kudryashov-Sinelshchikov equation. ZEITSCHRIFT FÜR ANGEWANDTE MATHEMATIK UND MECHANIK, 9999. BibTeX

    @article{ 11589_93827,
    	author = "Coclite G and di Ruvo L",
    	title = "A singular limit problem for the Kudryashov-Sinelshchikov equation",
    	year = 9999,
    	journal = "ZEITSCHRIFT FÜR ANGEWANDTE MATHEMATIK UND MECHANIK",
    	keywords = "Singular limit; compensated compactness; Kudryashov-Sinelshchikov equation; entropy condition"
    }
    
  5. Coclite G, Ridder J and Risebro N. A Convergent Finite Difference Scheme for the Variational Heat Equation. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 9999. BibTeX

    @article{ 11589_93814,
    	author = "Coclite G and Ridder J and Risebro N",
    	title = "A Convergent Finite Difference Scheme for the Variational Heat Equation",
    	year = 9999,
    	journal = "ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK",
    	keywords = "Ostrovsky-Hunter equation; short-pulse equation; Vakhnenko equation; finite difference methods; monotone scheme; existence; uniqueness; stability; convergence; entropy solution"
    }
    
  6. COCLITE G and DI RUVO L. On the convergence of the modified Rosenau and the modified Benjamin-Bona-Mahony equations. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 9999. BibTeX

    @article{ 11589_93838,
    	author = "COCLITE G and DI RUVO L",
    	title = "On the convergence of the modified Rosenau and the modified Benjamin-Bona-Mahony equations",
    	year = 9999,
    	journal = "COMPUTERS & MATHEMATICS WITH APPLICATIONS",
    	abstract = "We consider the modified Rosenau and the modified Benjamin-Bona-Mahony equations, which contain nonlinear dispersive effects. We prove that as the diffusion parameter tends to zero, the solutions of the dispersive equations converge to entropy solutions of a scalar conservation laws. The proof relies on deriving suitable a priori estimates together with an application of the compensated compactness method in the $L^p$ setting.",
    	keywords = "Singular limit; compensated compactness; modified Rosenau equation; modified Benjamin-Bona-Mahony equation; entropy condition"
    }
    
  7. Coclite G and Garavello M. A Time Dependent Optimal Harvesting Problem with Measure Valued Solutions.. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 9999. URL BibTeX

    @article{ 11589_93839,
    	author = "Coclite G and Garavello M",
    	title = "A Time Dependent Optimal Harvesting Problem with Measure Valued Solutions.",
    	year = 9999,
    	journal = "SIAM JOURNAL ON CONTROL AND OPTIMIZATION",
    	keywords = "Optimal control; differential games; measured-valued solutions; fish harvest",
    	url = "http://sicon.siam.org/cgi-bin/main.plex?form_type=home"
    }
    
  8. Coclite G, Garavello M and Spinolo L. A mathematical model for piracy control and police response.. 2017. BibTeX

    @misc{ 11589_96506,
    	author = "Coclite G and Garavello M and Spinolo L",
    	title = "A mathematical model for piracy control and police response.",
    	year = 2017,
    	keywords = "Reaction-diffusion equations, well-posedness, optimal control, crime modeling, piracy"
    }
    
  9. Coclite G and Ruvo L. A singular limit problem for conservation laws related to the Rosenau-Korteweg-de Vries equation. JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES 107:315–335, 2017. URL, DOI BibTeX

    @article{ 11589_93881,
    	author = "Coclite G and di Ruvo L",
    	title = "A singular limit problem for conservation laws related to the Rosenau-Korteweg-de Vries equation",
    	year = 2017,
    	journal = "JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES",
    	volume = 107,
    	keywords = "Singular limit; compensated compactness; Rosenau-KdV-equation; entropy condition",
    	url = "http://www.sciencedirect.com/science/article/pii/S0021782416300769",
    	doi = "10.1016/j.matpur.2016.07.002",
    	pages = "315--335"
    }
    
  10. Coclite G, Ridder J and Risebro N. A convergent finite difference scheme for the Ostrovsky-Hunter equation on a bounded domain. BIT NUMERICAL MATHEMATICS 57:93–122, 2017. URL, DOI BibTeX

    @article{ 11589_93915,
    	author = "Coclite G and Ridder J and Risebro N",
    	title = "A convergent finite difference scheme for the Ostrovsky-Hunter equation on a bounded domain",
    	year = 2017,
    	journal = "BIT NUMERICAL MATHEMATICS",
    	volume = 57,
    	keywords = "Ostrovsky-Hunter equation; short-pulse equation; Vakhnenko equation; finite difference methods; monotone scheme; existence; uniqueness; stability; convergence; entropy solution",
    	url = "http://link.springer.com/article/10.1007%2Fs10543-016-0625-x",
    	doi = "10.1007/s10543-016-0625-x",
    	pages = "93--122"
    }
    
  11. Coclite G and Ruvo L. A note on the convergence of the solution of the high order Camassa-Holm equation to the entropy ones of a scalar conservation law. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 37:1247–1282, 2017. URL, DOI BibTeX

    @article{ 11589_93896,
    	author = "Coclite G and di Ruvo L",
    	title = "A note on the convergence of the solution of the high order Camassa-Holm equation to the entropy ones of a scalar conservation law",
    	year = 2017,
    	journal = "DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS",
    	volume = 37,
    	keywords = "Singular limit; compensated compactness; Camassa-Holm equation; entropy condition.",
    	url = "http://aimsciences.org/journals/contentsListnew.jsp?pubID=919",
    	doi = "10.3934/dcds.2017052",
    	pages = "1247--1282"
    }
    
  12. Coclite G and Ruvo L. A note on convergence of the solutions of Benjamin-Bona-Mahony type equations.. 2017. BibTeX

    @misc{ 11589_94039,
    	author = "Coclite G and di Ruvo L",
    	title = "A note on convergence of the solutions of Benjamin-Bona-Mahony type equations.",
    	year = 2017,
    	keywords = "Singular limit, compensated compactness, Benjamin-Bona-Mahony equation, modified Benjamin-Bona-Mahony equation, entropy condition"
    }
    
  13. COCLITE G and DI RUVO L. Convergence results related to the modified Kawahara equation. BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA 8:265–286, 2016. DOI BibTeX

    @article{ 11589_93842,
    	author = "COCLITE G and DI RUVO L",
    	title = "Convergence results related to the modified Kawahara equation",
    	year = 2016,
    	journal = "BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA",
    	volume = 8,
    	keywords = "Singular limit; compensated compactness; modified Kawahara equation; entropy condition.",
    	doi = "10.1007/s40574-015-0043-z",
    	pages = "265--286"
    }
    
  14. Coclite G and Ruvo L. A singular limit problem for conservation laws related to the Kawahara equation. BULLETIN DES SCIENCES MATHEMATIQUES 140:303–338, 2016. DOI BibTeX

    @article{ 11589_93821,
    	author = "Coclite G and di Ruvo L",
    	title = "A singular limit problem for conservation laws related to the Kawahara equation",
    	year = 2016,
    	journal = "BULLETIN DES SCIENCES MATHEMATIQUES",
    	volume = 140,
    	keywords = "Singular limit; compensated compactness; Kawahara equation; entropy condition",
    	doi = "10.1016/j.bulsci.2015.12.003",
    	pages = "303--338"
    }
    
  15. COCLITE G and DI RUVO L. Convergence of the solutions on the generalized Korteweg-de Vries equation. MATHEMATICAL MODELLING AND ANALYSIS 21:239–259, 2016. DOI BibTeX

    @article{ 11589_93858,
    	author = "COCLITE G and DI RUVO L",
    	title = "Convergence of the solutions on the generalized Korteweg-de Vries equation",
    	year = 2016,
    	journal = "MATHEMATICAL MODELLING AND ANALYSIS",
    	volume = 21,
    	keywords = "Singular limit; compensated compactness; connected compactness; Korteweg- de Vries equation.",
    	doi = "10.3846/13926292.2016.1150358",
    	pages = "239--259"
    }
    
  16. Coclite G and Ruvo L. A singular limit problem for the Ibragimov-Shabat equation. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S 9:661–673, 2016. DOI BibTeX

    @article{ 11589_93895,
    	author = "Coclite G and di Ruvo L",
    	title = "A singular limit problem for the Ibragimov-Shabat equation",
    	year = 2016,
    	journal = "DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S",
    	volume = 9,
    	keywords = "Singular limit; compensated compactness; Kawahara equation; entropy condition",
    	doi = "10.3934/dcdss.2016020",
    	pages = "661--673"
    }
    
  17. Coclite G and Ruvo L. Convergence of the Kuramoto-Sinelshchikov equation to the Burgers one. ACTA APPLICANDAE MATHEMATICAE 145:89–113, 2016. URL, DOI BibTeX

    @article{ 11589_93834,
    	author = "Coclite G and di Ruvo L",
    	title = "Convergence of the Kuramoto-Sinelshchikov equation to the Burgers one",
    	year = 2016,
    	journal = "ACTA APPLICANDAE MATHEMATICAE",
    	volume = 145,
    	keywords = "Singular limit; compensated compactness; Kuramoto-Sinelshchikov equation",
    	url = "http://link.springer.com/article/10.1007/s10440-016-0049-2",
    	doi = "10.1007/s10440-016-0049-2",
    	pages = "89--113"
    }
    
  18. Coclite G and Jannelli E. Well-Posedness for a Slow Erosion Model. 2016. BibTeX

    @misc{ 11589_93919,
    	author = "Coclite G and Jannelli E",
    	title = "Well-Posedness for a Slow Erosion Model",
    	year = 2016,
    	keywords = "Vanishing viscosity; entropy solutions; well-posedness; granular flows"
    }
    
  19. Coclite G, Ruvo L and Karlsen K H. The Initial-Boundary-Value Problem for an Ostrovsky–Hunter type Equation. 2016. BibTeX

    @misc{ 11589_93912,
    	author = "Coclite G and di Ruvo L and Karlsen K H",
    	title = "The Initial-Boundary-Value Problem for an Ostrovsky--Hunter type Equation",
    	year = 2016,
    	keywords = "Existence, uniqueness, stability, entropy solutions, conservation laws, Ostrovsky- Hunter equation, boundary value problems."
    }
    
  20. Andreianov B, Coclite G and Donadello C. Well-posedness for vanishing viscosity solutions of scalar conservation laws on a network. 2016. BibTeX

    @misc{ 11589_93913,
    	author = "Andreianov B and Coclite G and Donadello C",
    	title = "Well-posedness for vanishing viscosity solutions of scalar conservation laws on a network",
    	year = 2016,
    	keywords = "Traffic model; networks; conservation laws"
    }
    

 

Attività Didattiche


Per maggiori informazioni consultare il sito di Ateneo e il portale della Didattica .

Attività di Ricerca

PE1 Mathematical foundations: all areas of mathematics, pure and applied, plus mathematical foundations of computer science, mathematical physics and statistics
PE1_11 Theoretical aspects of partial differential equations
PE1_19 Control theory and optimisation
PE1_20 Application of mathematics in sciences
Contatti

DIPARTIMENTO DI
MECCANICA, MATEMATICA E MANAGEMENT

Viale Japigia 182 - 70126 Bari

  +39 080 596 2752
  +39 080 596 2741
  PECQuesto indirizzo email è protetto dagli spambots. È necessario abilitare JavaScript per vederlo.
Politecnico di Bari
Catalogo dei prodotti della Ricerca
Poliba Web mail